Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 69, NWS Twin Cities, MN

May 11, 2022Lac qui Parle County, Yellow Medicine County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 11, 2022, 5:23 PM CDT for Lac qui Parle County, Yellow Medicine County, Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2022, 5:23 PM CDT (22:23 UTC)
Expired
May 11, 2022, 6:01 PM CDT
In force
38 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Lac qui Parle County, MN, Yellow Medicine County, MN

The radar

The Sioux Falls radar (KFSD), 159 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1699 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

080 
WUUS53 KMPX 112223
SVRMPX
MNC073-173-112315-
/O.NEW.KMPX.SV.W.0069.220511T2223Z-220511T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
523 PM CDT Wed May 11 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lac qui Parle County in west central Minnesota...
  Eastern Yellow Medicine County in west central Minnesota...

* Until 615 PM CDT.

* At 523 PM CDT, a severe thunderstorm was located over Hanley Falls,
  or 17 miles northeast of Marshall, moving northwest at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Granite Falls around 540 PM CDT.

Other locations in the path of this severe thunderstorm include
Clarkfield and Boyd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4494 9575 4493 9573 4491 9572 4491 9568
      4480 9552 4478 9553 4477 9550 4462 9543
      4456 9560 4462 9561 4463 9575 4487 9596
TIME...MOT...LOC 2223Z 154DEG 27KT 4466 9560 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
2 follow-up statements
835 
WWUS53 KMPX 112246
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
546 PM CDT Wed May 11 2022

MNC073-112255-
/O.CAN.KMPX.SV.W.0069.000000T0000Z-220511T2315Z/
Lac qui Parle MN-
546 PM CDT Wed May 11 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAC QUI PARLE
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for west central
Minnesota.

LAT...LON 4480 9552 4478 9553 4477 9550 4462 9543
      4456 9560 4462 9561 4463 9568 4485 9580
      4491 9568
TIME...MOT...LOC 2245Z 153DEG 28KT 4470 9557 

$$

MNC173-112315-
/O.CON.KMPX.SV.W.0069.000000T0000Z-220511T2315Z/
Yellow Medicine MN-
546 PM CDT Wed May 11 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN YELLOW MEDICINE COUNTY...

At 545 PM CDT, a severe thunderstorm was located over Hanley Falls,
or 18 miles southeast of Montevideo, moving northwest at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Granite Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for west central
Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4480 9552 4478 9553 4477 9550 4462 9543
      4456 9560 4462 9561 4463 9568 4485 9580
      4491 9568
TIME...MOT...LOC 2245Z 153DEG 28KT 4470 9557 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
184 
WWUS53 KMPX 112301
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
601 PM CDT Wed May 11 2022

MNC173-112310-
/O.CAN.KMPX.SV.W.0069.000000T0000Z-220511T2315Z/
Yellow Medicine MN-
601 PM CDT Wed May 11 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN YELLOW MEDICINE COUNTY
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

A Tornado Watch remains in effect until midnight CDT for west central
Minnesota.

LAT...LON 4480 9552 4478 9553 4477 9550 4462 9543
      4456 9560 4462 9561 4463 9568 4485 9580
      4491 9568
TIME...MOT...LOC 2258Z 154DEG 27KT 4481 9564 

$$

BPH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:02 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 11, 4:02 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
402 PM CDT Wed May 11 2022

.DISCUSSION...(This evening through Wednesday)
Issued at 254 PM CDT Wed May 11 2022

KEY MESSAGES: (optional)

- Conditions still favorable for severe thunderstorms, including
  supercells with large hail and tornadoes, through this evening.

- Heavy rain/flooding still possible through tonight, particularly
  with storms that track over the same locations.

- Additional severe thunderstorms likely Thursday, with all modes of
  severe weather possible.

- Cooler and drier as we trend back to normal temperatures over the
  weekend into early next week.

Tonight through Thursday Night...An active next 24-36 hours is
expected across all of central-southern MN into western WI as Upper
Midwest becomes warm-sectored with steep lapse rates, dewpoints into
the lower 70s, and strong mid-to-upper level jetting in advance of a
cold front. A warm front is making northward progress over southern
MN, helping increase instability over far southern portions of the
coverage area. Even without the instability, multiple strong-to-
severe storms developed earlier today with much lower dewpoints due
to the steep lapse rates producing severe hail with lower cores.
Going through the afternoon hours into this evening, the warm front
will continue to lift north, reaching central MN, allowing the lower
70s dewpoints to continue punching north. Initial discrete cells are
expected to develop into a organized line that will curl NE and E as
they evolve from southwest MN. Bulk shear of 50-60kt within said
instability will certainly be able to contribute to supercell
development. All modes of severe weather will be at play through this
evening, including hail up to 2" in diameter and a few tornadoes.

Even with the loss of daytime heating, PWATs upwards of 1.50" will
contribute to storms producing excessive rainfall as plenty of low
level moisture is advected into the region. As the storm motions
become more parallel to the warm front, this may create training of
storms over the same locations. This scenario may produce localized
flooding during the evening to early morning hours. This is reflected
in the increased QPF in collaboration with WPC earlier today.

Attention then turns to Thursday as another day of severe
thunderstorms looks likely within an even higher instability
environment. Temperatures will surge into the lower 90s with
dewpoints into the upper 60s to around 70. While this does fall short
of Heat Advisory criteria, heat index values into the lower 90s with
WBGT values into the lower 80s will be commonplace on Thursday. After
a lull in the activity Thursday morning, capping will be lost
Thursday afternoon-evening with better wind fields supportive of
storms producing large hails and a few tornadoes, especially early on
in Thursday's event. Going later, more organized segments may well
have potential for damaging winds. The activity will gradually
diminish going into the late Thursday evening hours to the early
morning Friday timeframe.

Friday through Tuesday...The upper trough and 500 mb low will be
moving out of North Dakota into Canada with an arcing cold front
extending from the attendant surface low through the eastern CWA.
There could be lingering showers near the front early, but a better
chance for showers and thunderstorms near the front in the
afternoon/evening, but by that time they may be too far to the east
to affect our Wisconsin areas. The upper trough/low then slows and
meanders eastward keeping us under the influence of the trough into
Monday with small chances for precipitation each afternoon. Ridging
then builds in from the west behind the departing system, but it
looks like a subtle short wave trough brings another chance for
around midweek. Temperatures cool down through the period, with highs
around 80 for MSP on Friday falling to closer to 70 later in the
period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1248 PM CDT Wed May 11 2022

Tricky forecast timing multiple rounds of convection through over
central-southern MN at initialization. However, the thinking is still
that more organized clusters of storms will arrive from southwestern
MN and push NE over the rest of central-southern MN through western
WI this afternoon and evening. IFR visibility very likely with the
heavy downpours expected, just difficult to determine wind
speeds/directions with the clusters of storms. Ceilings likely to
drop into MVFR range, particularly with storms. Frequent AMDs may be
needed depending on storm coverage.

KMSP...Convection near MSP has exited at initialization but its wake
has left varied wind directions with diminished speeds. Winds will
return to SE and become gusty once the gradient wind returns, then it
becomes a matter of the organized storms pushing across the area.
Best start time is in the 00z-01z timeframe, with heaviest activity
shortly thereafter and lasting through the evening hours.
Thunderstorms may last longer than the currently-advertised 08z but
not expecting precipitation into the Thursday morning push.
Additional showers/thunderstorms possible for Thursday afternoon but
will address that with later TAF issuances.

/OUTLOOK FOR KMSP/
Fri...Mainly VFR. Wind SW 10 kts.
Sat...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind SW 10-15g25kts
becoming NW.
Sun...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind W 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...CEO/JPC
AVIATION...JPC
Hazardous weather outlook, May 11, 12:52 PM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1252 PM CDT Wed May 11 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
121500-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1252 PM CDT Wed May 11 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

Strong to severe storms are expected across much of the area
today and tonight. Very large hail, damaging winds and a few
tornadoes are possible. In addition, very heavy rain and localized
flash flooding are possible, especially near and after sunset.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of widespread strong to severe storms is expected
Thursday afternoon and evening, with large hail and damaging
winds the primary threats. Isolated tornadoes are also possible,
especially across western Minnesota.

Temperatures could reach the lower 90s Thursday afternoon with
heat index values as high as 95 degrees.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed later this
afternoon through tonight and again on Thursday.

In the hours before

Local storm report, May 11, 4:08 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
408 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             3 NW ELK RIVER          45.34N 93.61W
05/11/2022  M1.00 INCH       SHERBURNE          MN   AMATEUR RADIO

            REPORTED AT INTERSECTION OF CO RD 9 AND ELK
            LAKE RD. TIME ESTIMATED BY RADAR.

&&

MKM
Local storm report, May 11, 4:11 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
411 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             5 NE PRINCETON          45.62N 93.52W
05/11/2022  M1.00 INCH       MILLE LACS         MN   TRAINED SPOTTER

            TIME ESTIMATED BY RADAR.

&&

MKM
Local storm report, May 11, 4:17 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             3 SE ORROCK             45.41N 93.69W
05/11/2022  M1.50 INCH       SHERBURNE          MN   COCORAHS

            GROUND COVERED WITH HAIL.

&&

BPH
Local storm report, May 11, 4:26 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
426 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             BIG LAKE                45.34N 93.74W
05/11/2022  E2.50 INCH       SHERBURNE          MN   PUBLIC

            REPORTED VIA FACEBOOK. PHOTO INCLUDED.

&&

MKM
Special weather statement, May 11, 4:47 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
447 PM CDT Wed May 11 2022

MNZ065-073-074-112215-
Brown MN-Renville MN-Redwood MN-
447 PM CDT Wed May 11 2022

...A strong thunderstorm will impact portions of eastern Redwood,
southwestern Brown and south central Renville Counties through 515 PM
CDT...

At 446 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, or 19 miles south of Redwood Falls, moving north at 50
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Morgan around 455 PM CDT.

Other locations in the path of this storm include Redwood Falls and
Morton.

This includes the following highways...
 U.S. Highway 14 between mile markers 68 and 80.
 U.S. Highway 71 near mile marker 52, and between mile markers 54 and
84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for south central
and southwestern Minnesota.

&&

LAT...LON 4419 9510 4420 9512 4458 9526 4459 9493
      4420 9487 4417 9510
TIME...MOT...LOC 2146Z 170DEG 43KT 4427 9501

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BPH
Local storm report, May 11, 5:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 PM CDT WED MAY 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             3 SE ORROCK             45.41N 93.69W
05/11/2022  M1.75 INCH       SHERBURNE          MN   PUBLIC

            REPORTED VIA EMAIL. PHOTO INCLUDED.

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 5:32 AM CDTSpecial Weather StatementMPXNicollet28 min
May 11, 5:48 AM CDTSpecial Weather StatementMPXWaseca27 min
May 11, 6:10 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Waseca35 min
May 11, 6:32 AM CDTSpecial Weather StatementMPXSteele28 min
May 11, 6:41 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott34 min
May 11, 7:00 AM CDTSpecial Weather StatementMPXSteele30 min
May 11, 7:13 AM CDTSevere Thunderstorm WarningMPXDakota, Scott10 min
May 11, 7:29 AM CDTSpecial Weather StatementMPXDodge31 min
May 11, 7:36 AM CDTSpecial Weather StatementMPXWaseca84 min
May 11, 8:02 AM CDTSevere Thunderstorm WarningMPXGoodhue28 min
May 11, 8:10 AM CDTSpecial Weather StatementMPXRice35 min
May 11, 8:29 AM CDTSevere Thunderstorm WarningMPXGoodhue31 min
May 11, 8:45 AM CDTSpecial Weather StatementMPXSteele60 min
May 11, 9:22 AM CDTSpecial Weather StatementMPXGoodhue53 min
May 11, 10:20 AM CDTRiver Flood WarningMPXGoodhue26 hr
May 11, 11:23 AM CDTSpecial Weather StatementMPXMeeker37 min
May 11, 11:44 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns33 min
May 11, 11:45 AM CDTSpecial Weather StatementMPXTodd30 min
May 11, 11:56 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXYellow Medicine49 min
May 11, 12:10 PM CDTSpecial Weather StatementMPXWright50 min
May 11, 12:16 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Wright44 min
May 11, 12:30 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine45 min
May 11, 12:37 PM CDTSevere Thunderstorm WarningMPXChippewa, Renville, Yellow Medicine23 min
May 11, 12:41 PM CDTSpecial Weather StatementMPXHennepin49 min
May 11, 12:58 PM CDTSpecial Weather StatementMPXRedwood32 min
May 11, 1:00 PM CDTSevere Thunderstorm WarningMPXMartin, Watonwan45 min
May 11, 1:16 PM CDTSpecial Weather StatementMPXRenville29 min
May 11, 1:24 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville36 min
May 11, 1:31 PM CDTTornado WarningMPXMartin, Watonwan29 min
May 11, 1:39 PM CDTSpecial Weather StatementMPXSherburne, Wright51 min
May 11, 2:26 PM CDTSpecial Weather StatementMPXMeeker49 min
May 11, 2:39 PM CDTSpecial Weather StatementMPXIsanti66 min
May 11, 3:03 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright42 min
May 11, 3:18 PM CDTSevere Thunderstorm WarningMPXIsanti, Mille Lacs, Sherburne42 min
May 11, 3:57 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec, Mille Lacs, Sherburne63 min
May 11, 4:47 PM CDTSpecial Weather StatementMPXRedwood28 min
May 11, 5:04 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville26 min
May 11, 5:25 PM CDTSpecial Weather StatementMPXRenville35 min
May 11, 5:51 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine39 min
May 11, 5:54 PM CDTSpecial Weather StatementMPXMcLeod, Sibley36 min
May 11, 5:55 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood65 min
May 11, 6:11 PM CDTTornado WarningMPXBrown, Redwood34 min
May 11, 6:16 PM CDTSevere Thunderstorm WarningMPXBrown, Watonwan44 min
May 11, 6:17 PM CDTSevere Thunderstorm WarningMPXRenville43 min
May 11, 6:24 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker36 min
May 11, 6:28 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMartin62 min
May 11, 6:29 PM CDTTornado WarningMPXBrown, Watonwan46 min
May 11, 6:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXNicollet, Renville, Sibley59 min
May 11, 6:35 PM CDTTornado WarningMPXRenville40 min
May 11, 6:40 PM CDTTornado WarningMPXNicollet, Sibley50 min
May 11, 6:52 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBlue Earth, Brown, Nicollet, Watonwan53 min
May 11, 6:53 PM CDTTornado WarningMPXMartin, Watonwan37 min
May 11, 6:59 PM CDTTornado Warning Tornado observedMPXMcLeod, Renville, Sibley46 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.